# SDR CA111201004

- Difficulty date: November 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED THAT AFTER T/O APPROX. 1200` AGL, DURING CLEAN UP OF THE FLIGHT DECK CONFIGURATION, THE NR 2 ENGINE FUEL AUXILIARY PUMP WAS SELECTED OFF.  APPROXIMATELY 5 TO 10 SEC.  AFTER THE PUMP WAS SELECTED OFF, THE ENGINE BEGAN TO SURGE WITH AN ASSOCIATED FUEL PRESSURE MASTER CAUTION LIGHT BEFORE IT SHUT ITSELF DOWN.  THE CREW RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING.
